# SDR UIEA2017070301094

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 72,007 hours, 10,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INBD OF RT OVERWING LONGERON BETWEEN BS 1264 AND 1279.  REPAIRED THE LONGERON IAW  EI T2017A53M-1446, REV 1.
